# SDR CALA9800337

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN VERTICAL STIFFENER AT TOP OF NR 1 PYLON ON AFT SIDE OF YN 342.0 FORGING AT INBOARD SIDE.  REPAIR WAS ACCOMPLISHED IAW SRM 54-00-01.
